# SDR ASOA20120313002

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 25,952 hours, 14,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION,  COCKPIT AND FORWARD LT OTBD EMERGENCY EXIT LIGHTS WERE FOUND INOPERATIVE.    MX R & R THE NR 1 EMERGENCY LIGHT BATTERY CHARGER,  OPS CHECKED SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
